Couldn't find what you looking for?

TRY OUR SEARCH!

So about 3 months ago I was positive that I was pregnant even though I had just started taking birth control pills. I had all of the symptoms of being pregnant plus 3 out of 5 HPT's came out positive. So, I went to the doctor's where they tested my blood and it turns out that I was not pregnant. A couple of week's later I returned to my gyno because my symptoms were not subsiding. I was constantley nauseated, very sore breasts and I have very strong cramping in my lower abdomen. My doctor told me it must be the birth control pills so she switched me from Loestrin to Lo Loestrin 24 Fe. Now for the past month I have been taking these pills as regulary as possible. I have sex frequently every day with my boyfriend using nothing as protection besides the pill. I usually get my period around the 8th to 12th of every month. This month it was late and came on the 17th and I'm not sure if this actually is my period. I was spotting brown for 2 days (not constant at all didnt even fill a tampon) followed by some reddish pink discharge that doesn't last (only when I wipe after using the bathroom) Today I began to freak out a little bit because I have noticed that I am still extrememly irritated as in my abdomen aches, and my breasts are extremely sore followed by a new symptom.. While I was using the bathroom today I noticed that I had something like a blood clot on the toilet paper. It wasnt normal like a blood clot though it almost felt like it was skin or some sort of tissue. I am beginning to get very nervous and every time I go to my doctor she tells me that it must be my birth control without checking anything at all. So I want to know, what could be wrong with me? What are these signs of?

Loading...

PLEASE ANYBODY, Help me if you can! I would really appreciate your input and the answers you may be able to give me!
Reply

Loading...

I think that the best you can do for yourself before you go to the doctor's next time is to know how exactly birth control pill works. Hormones from the birth control pill stop your ovulation and change the tissue of your uterus and that is how they prevent pregnancy. Now, the most important part here is that when birth control pill stops the ovulation, there is no need for your menstrual cycle you had before you started the pill. That is why the bleeding you experienced on the pill is different - on the pill you have only breakthrough bleeding caused by inactive pills. But, symptoms you are experiencing are lasting beyond three months it takes, on average, for your body to adjust to birth control pills, so, maybe you need to have an exam or ultrasound to see if there might be some other reason besides pills that is causing this. And any irregularity in taking the pills can make these symptoms worse, so you really need to stick to the timing.
Reply

Loading...

My girlfriend is having the same exact issues! Did you ever find out what was wrong? If so could you tell me? It'd be much appreciated!
Reply

Loading...